# SDR SWAA2018010418799

- Difficulty date: December 26, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 33,723 hours, 19,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT SIGN COVER LOOSE.  SECURED COVER PER SIP.
